Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Health Support Groups > Thyroid
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 05-11-2014, 09:42 AM   #1
Senior LCF Member
 
Join Date: May 2012
Posts: 867
Gallery: shelley
Erfa Thyroid

Hi all...just curious if anyone else is taking Erfa and feeling like it's 2009 all over again with the return of hypo symptoms while on the reformulated Armour at that time?

I found another site where it appears I am not alone. Just curious about those here and how they are feeling on it lately.

Thanks.
shelley is offline   Reply With Quote

Sponsored Links
Old 05-12-2014, 03:54 AM   #2
Senior LCF Member
 
Join Date: Jul 2011
Posts: 399
Gallery: Avicenna
Stats: 215/190's/somewhere in the 170's
WOE: Paleo/primal 80/20
Start Date: July 2011 (JUDDD in February 2012)
Hi,

I'm taking it but I never took any other thyroid medication so I can't compare. What are your symptoms like?
Avicenna is offline   Reply With Quote
Old 05-12-2014, 08:58 AM   #3
Senior LCF Member
 
Join Date: May 2012
Posts: 867
Gallery: shelley
I found Mary Shomon's site and it appears I am not alone. They also have identified one batch that was defective....great, my next 200 come from that identical batch!

The "symptoms" are a return of everything I had before taking any thyroid meds. I've been on Armour and now Erfa since about 1985...a long time.

I noticed that I was getting tired again.....instead of having energy to get through the day with a smile. My hair was starting to fall out...skin getting dry again....air hunger with no exertion, just general feeling of not wanting to do anything or go anywhere (and that's not like me at all!) I feel like I'm going backwards.......

Thanks for your response. You would know if you are feeling "different", so hopefully you are getting the good stuff!
__________________
Shelley
shelley is offline   Reply With Quote
Old 05-13-2014, 09:34 PM   #4
Senior LCF Member
 
Join Date: Jul 2011
Posts: 399
Gallery: Avicenna
Stats: 215/190's/somewhere in the 170's
WOE: Paleo/primal 80/20
Start Date: July 2011 (JUDDD in February 2012)
Oh no! I am glad you figured out what happened. I hope you are able to get a replacement!

This is my first experience with thyroid medicine, but so far I find my energy is very variable - some days I have a lot and some days I don't want to do anything. I guess maybe this is normal?
Avicenna is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 07:30 PM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.